Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 368, Number 6
HTML articles powered by AMS MathViewer

Finite-dimensional invariant subspace property and amenability for a class of Banach algebras
Anthony To-Ming Lau and Yong Zhang PDF
Trans. Amer. Math. Soc. 368 (2016), 3755-3775
Simple Lie groups without the Approximation Property II
Uffe Haagerup and Tim de Laat PDF
Trans. Amer. Math. Soc. 368 (2016), 3777-3809
The ranges of $K$-theoretic invariants for nonsimple graph algebras
Søren Eilers, Takeshi Katsura, Mark Tomforde and James West PDF
Trans. Amer. Math. Soc. 368 (2016), 3811-3847
Codimension one structurally stable chain classes
Xiao Wen and Lan Wen PDF
Trans. Amer. Math. Soc. 368 (2016), 3849-3870
Diophantine approximations and directional discrepancy of rotated lattices
Dmitriy Bilyk, Xiaomin Ma, Jill Pipher and Craig Spencer PDF
Trans. Amer. Math. Soc. 368 (2016), 3871-3897
On the Nullstellensätze for Stein spaces and $C$-analytic sets
Francesca Acquistapace, Fabrizio Broglia and José F. Fernando PDF
Trans. Amer. Math. Soc. 368 (2016), 3899-3929
Endpoint bounds for the bilinear Hilbert transform
Francesco Di Plinio and Christoph Thiele PDF
Trans. Amer. Math. Soc. 368 (2016), 3931-3972
Global splittings and super Harish-Chandra pairs for affine supergroups
Fabio Gavarini PDF
Trans. Amer. Math. Soc. 368 (2016), 3973-4026
From orthogonal polynomials on the unit circle to functional equations via generating functions
María José Cantero and Arieh Iserles PDF
Trans. Amer. Math. Soc. 368 (2016), 4027-4063
Chordal Komatu-Loewner equation and Brownian motion with darning in multiply connected domains
Zhen-Qing Chen, Masatoshi Fukushima and Steffen Rohde PDF
Trans. Amer. Math. Soc. 368 (2016), 4065-4114
An extremal problem for characteristic functions
Isabelle Chalendar, Stephan Ramon Garcia, William T. Ross and Dan Timotin PDF
Trans. Amer. Math. Soc. 368 (2016), 4115-4135
Ergodic universality of some topological dynamical systems
Anthony Quas and Terry Soo PDF
Trans. Amer. Math. Soc. 368 (2016), 4137-4170
The complex Lorentzian Leech lattice and the bimonster (II)
Tathagata Basak PDF
Trans. Amer. Math. Soc. 368 (2016), 4171-4195
Matchings in Benjamini–Schramm convergent graph sequences
Miklós Abért, Péter Csikvári, Péter E. Frenkel and Gábor Kun PDF
Trans. Amer. Math. Soc. 368 (2016), 4197-4218
Lois de réciprocité supérieures et points rationnels
J.-L. Colliot-Thélène, R. Parimala and V. Suresh PDF
Trans. Amer. Math. Soc. 368 (2016), 4219-4255
Ice quivers with potential associated with triangulations and Cohen-Macaulay modules over orders
Laurent Demonet and Xueyu Luo PDF
Trans. Amer. Math. Soc. 368 (2016), 4257-4293
Probabilistically nilpotent Hopf algebras
Miriam Cohen and Sara Westreich PDF
Trans. Amer. Math. Soc. 368 (2016), 4295-4314
Sets of uniformly absolutely continuous norm in symmetric spaces of measurable operators
P. G. Dodds, B. de Pagter and F. Sukochev PDF
Trans. Amer. Math. Soc. 368 (2016), 4315-4355
Berezin transforms on noncommutative polydomains
Gelu Popescu PDF
Trans. Amer. Math. Soc. 368 (2016), 4357-4416
Semigroup $C^*$-algebras of $ax+b$-semigroups
Xin Li PDF
Trans. Amer. Math. Soc. 368 (2016), 4417-4437
Spectral flow is a complete invariant for detecting bifurcation of critical points
James C. Alexander and Patrick M. Fitzpatrick PDF
Trans. Amer. Math. Soc. 368 (2016), 4439-4459
$\mathbb {Z}$-graded simple rings
J. Bell and D. Rogalski PDF
Trans. Amer. Math. Soc. 368 (2016), 4461-4496
A classification of flows on AFD factors with faithful Connes–Takesaki modules
Koichi Shimada PDF
Trans. Amer. Math. Soc. 368 (2016), 4497-4523